I have taken one tablet at 3:00 pm because of my restless leg syndrome! Now again at 7:00pm. It is not working, can I take any more, it's very annoying?
ellaygee; No that is not how Gabapentin works you and the doctor have to slowly and steady raise the dose up it does not work like taking a pain pill or something like that you have to build it up in your blood to reach a level that it starts to help you Sounds like the doctor did not say very much about it to you please just take what you are told and talk with the doctor Monday if it is still way out there. Chuck1957
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Nov 2010 • 2 answers
Posted 6 Mar 2013 • 10 answers
Posted 19 Aug 2013 • 3 answers
Posted 14 Mar 2015 • 2 answers
Posted 23 Oct 2015 • 2 answers